岑秀丽
Distinguished Associate Professor

Sex:Female

Date of Birth:1986-02-27

Alma Mater:中山大学

Education Level:With Certificate of Graduation for Doctorate Study

[MORE]

MOBILE Version

Journal Publications

Current position: Home > Journal Publications

The number of Kaplan-Yorke periodic solutions for delay differential equations

Release time:2025-02-22 Hits:

Journal:Journal of Differential Equations

Co-author:Liu, Changjian

First Author:Cen, Xiuli

Indexed by:Journal paper

Correspondence Author:Long, Teng

Document Type:J

Volume:425

Page Number:553-575

Translation or Not:no

Date of Publication:2025-01-21

Included Journals:SCI

Click:

The Last Update Time:..

CENTRAL SOUTH UNIVERSITYEnglish 中文